MathSciNet Relay Station
MathSciNet bibliographic data
MR961515 22E65 (53C55 57R20 58B15)
Freed, Daniel S. The geometry of loop groups. J. Differential Geom. 28 (1988), no. 2, 223–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement